# SDR DALA2024041004283

- Difficulty date: April 9, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 79,653 hours, 10,258 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3356 AFT LEFT SEAT SECTION EMERGENCY LIGHTS INOP. CORRECTIVE ACTION: REMOVED AND REPLACED EPSU AND BATT AT 4L 17WL PER A330 AMM 33-51. (5681429)
